# SDR CA020823002

- Difficulty date: August 23, 2002
- Submitted: August 30, 2002
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Hand Pump
- Part number: 1022851
- Condition: Failed
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING MAINT,   INSPECTORS FOUND ALT GEAR EXTENSION NOT WORKING.   CARRIED OUT GEAR CHECKS & DOING ALT RELEASE, ALL FAILED.  HAND PUMP WAS NOT BUILDING UP PRESSURE TO LOCK MLG'S. THEY REPLACED SELECTOR VALVE  WITH A PRE MOD SUM 4D013414.  SELECTOR VALVE DUE TO NO STOCK OF POST MOD VALVE.  DIDN'T RECTIFY THE PROBLEM, STILL NO HANDPUMP PRESSURE: CHANGED HANDPUMP & THAT SOLVED PROBLEM. THE FOLLOWING OP TEST OF ALT LDG GEAR EXTENSION HYDRAULIC SYS WAS CARRIED OUT SUCCESSFUL. SINCE FLUID FOUND HEAVILY CONTAMINATED, EMERG SYS HAS BEEN BLEED & REFILLED.
